# SDR ASOA20111210012

- Difficulty date: December 10, 2011
- Submitted: December 10, 2011
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145003
- Aircraft time: 27,835 hours, 26,487 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Box
- Part number: 14567019011
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK RIB 19 TORQUE BOX III FLAP ROLLER BUSHING HSG DAMAGED OUT OF LIMITS.  MX PERFORMED REPLACEMENT OF RIB 19-TORQUE BOX III IAW EC5710-01181, REV A.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
